# SDR MZZA99064

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drum
- Part number: 652469538
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AIR ASIA, CRACK WAS FOUND ON LEFT WING TE INBOARD AFT FLAP INBOARD CABLE DRUM BRACKET.  THE DAMAGED DRUM ASSEMBLY, P/N 65-24695-38 WAS REMOVER AND REPLACED PER MM 27-51-2 AND OPERATIONAL CHECK FOUND SATISFACTORY.  (M)
